# SDR DXTA2022061964130

- Difficulty date: June 17, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N667QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0275
- Aircraft time: 1,183 hours, 786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: CABIN DOOR EMERGENCY EXIT SIGN, TWO EXIT LIGHTS AT BOTTOM OF DOOR AND LIGHT AT BOTTOM OF SEAT 10 ALL REMAINED ILLUMINATED AFTER POWER WAS REMOVED FROM THE AIRPLANE DURING SHUTDOWN PROCESS.//CORRECTIVE ACTION// RESET FWD EMERGENCY LIGHT G SWITCH AND VERIFED LIGHTS EXTINGULISHED, CARRIED FORWARD WITH TC FLT-33-1001 AS REQUESTED BY MCC. NO FURTHER DEFECTS NOTED.
